# SDR 2007UALA05002

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 727222
- Aircraft serial: 26921
- Aircraft time: 49,682 hours, 9,419 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E AFT EMERGENCY LIGHT ON ARMREST BROKEN OFF.   RELAMPED.
